MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: 158692-1.The pen needles were not returned for evaluation, complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.30 samples were inspected, but they did not break when the pen needle was bent 90 degrees.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on 24-may-2024 to ensure that the initial concern was resolved - able to establish contact with customer who stated he was in contact with a general surgeon and was waiting for an appointment.Customer did state that he will be incurring cost.The customer stated that he is no longer using the trueplus pen needles.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that on (b)(6) 2024 while administering his insulin the pen needle had broken off and become stuck in his abdomen.The customer stated he had sought medical attention and had gone to the er.At the er customer was informed that he requires a surgeon as the needle was unable to be removed.Customer stated he was told that his bowels could be perforated by the needle.The er had referred customer to a surgeon, whom the customer has contacted and is awaiting an appointment to be scheduled.Customer stated he is looking for coverage of his medical expenses due the surgery that he needs to have.At the time of the call the customer did not report experiencing pain or bruising as a result of the needle being stuck in his abdomen.The package had not been opened or damaged when received by the customer.The customer has been using the pen needles for six months.The customer is using compatible a product and the pen needle is aligned properly.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19567535
Report Number1000113657-2024-00261
Device Sequence Number6948190
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Lot Number2I612
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown